# SDR CALA2021121702390

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stiffener
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Stabsta92.70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL STAB STA 92.70 RIB NO.1 STIFFENER NO.2 CRACKED AT LOWER END REF AAR N/R 9643347 REMOVED DAMAGED AREA INSTALLED 1EA REPAIR ANGLE AND 1EA T SEC ON THE L/H HORIZONTAL STAB STA 92.70 RIB NO.1 STIFFENER NO.2 LOWER END AS PER B737 SRM 55-10-09-1R-4 INSTALLED I/B WEB AS PER B737 SRM 51-40-02 WORK ACCOMPLISHED BY V920362
